Geometric Methods in Degree Theory for Equivariant Maps

  • Authors
  • Alexander¬†Kushkuley
  • Zalman¬†Balanov

Part of the Lecture Notes in Mathematics book series (LNM, volume 1632)

Table of contents

  1. Front Matter
    Pages I-VI
  2. Alexander Kushkuley, Zalman Balanov
    Pages 1-12
  3. Alexander Kushkuley, Zalman Balanov
    Pages 13-30
  4. Alexander Kushkuley, Zalman Balanov
    Pages 86-125
  5. Back Matter
    Pages 126-136

About this book


The book introduces conceptually simple geometric ideas based on the existence of fundamental domains for metric G- spaces. A list of the problems discussed includes Borsuk-Ulam type theorems for degrees of equivariant maps in finite and infinite dimensional cases, extensions of equivariant maps and equivariant homotopy classification, genus and G-category, elliptic boundary value problem, equivalence of p-group representations.
The new results and geometric clarification of several known theorems presented here will make it interesting and useful for specialists in equivariant topology and its applications to non-linear analysis and representation theory.


Equivariant topology Homotopy Winding number manifold nonlinear analysis

Bibliographic information

  • DOI
  • Copyright Information Springer-Verlag Berlin Heidelberg 1996
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-61529-3
  • Online ISBN 978-3-540-68726-9
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site